Alert archive / Florida / High Surf Advisories in 2007
High Surf Advisory 4, NWS Miami, FL
NWS Miami, FL issued this high surf advisory at Oct 30, 2007, 6:04 AM EDT for Broward County, Miami-Dade County, Florida. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2007, 6:04 AM EDT (10:04 UTC)
- Expired
- Nov 1, 2007, 6:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 31 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KMFL 301004 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 604 AM EDT TUE OCT 30 2007 FLZ168-302200- /O.CAN.KMFL.SU.Y.0003.000000T0000Z-071031T1800Z/ /O.UPG.KMFL.CF.A.0001.000000T0000Z-071031T1800Z/ /O.NEW.KMFL.CF.W.0002.071030T1004Z-071031T2200Z/ COASTAL PALM BEACH- 604 AM EDT TUE OCT 30 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT WEDNESDAY... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE COMBINATION OF NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE WITH HIGHER GUSTS DEVELOPING TODAY WITH DEVELOPING SEAS TO NEAR 12 FEET NEARSHORE AND AN INCREASING MODERATE EAST TO NORTHEAST SWELL WILL RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES WITH THE THREAT CONTINUING THROUGH WEDNESDAY. THE POUNDING SURF WILL RESULT IN BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT...ESPECIALLY AT TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER NOON TODAY AND TOMORROW AND SHORTLY AFTER MIDNIGHT TONIGHT. THE THREAT IS GREATEST FOR NORTHEAST PALM BEACH COUNTY. LARGE BREAKING WAVES OF AT LEAST TEN FEET ARE LIKELY. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH...SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. $$ FLZ172-173-302200- /O.NEW.KMFL.SU.Y.0004.071030T1004Z-071031T2200Z/ /O.NEW.KMFL.CF.A.0002.071030T1004Z-071031T2200Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 604 AM EDT TUE OCT 30 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... ...COASTAL FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. A COASTAL FLOOD WATCH HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY AFTERNOON. THE COMBINATION OF NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE WITH HIGHER GUSTS DEVELOPING TODAY...WITH DEVELOPING SEAS TO NEAR 12 FEET NEARSHORE AND A SMALL NORTHEAST SWELL EXPECTED TO BEGIN REACHING MAINLY PORTIONS OF THE BROWARD COUNTY COAST LATER TODAY AND TONIGHT...WILL RESULT IN A ROUGH SURF ALONG THE BROWARD AND MIAMI DADE COUNTY BEACHES WITH THE THREAT CONTINUING THROUGH WEDNESDAY. THE POUNDING SURF WILL RESULT IN SOME BEACH EROSION WITH MINOR COASTAL FLOODING ALONG THE IMMEDIATE BEACH FRONT POSSIBLE...ESPECIALLY AT TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER NOON TODAY AND TOMORROW AND SHORTLY AFTER MIDNIGHT TONIGHT. THE THREAT IS GREATEST FOR BROWARD COUNTY MAINLY TONIGHT AND TOMORROW WHEN A BIT OF A HIGHER SWELL COULD REACH THE COAST FROM THE NORTHEAST. LARGE BREAKING WAVES OF AT LEAST TEN FEET ARE POSSIBLE. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH...SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. $$
6 follow-up statements
000 WHUS42 KMFL 302049 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 449 PM EDT TUE OCT 30 2007 FLZ168-310900- /O.CON.KMFL.CF.W.0002.000000T0000Z-071031T2200Z/ COASTAL PALM BEACH- 449 PM EDT TUE OCT 30 2007 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 35 MPH RANGE...SEAS TO NEAR 12 FEET NEAR SHORE...AND AN INCREASING EAST TO NORTHEAST SWELL WILL RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES THROUGH WEDNESDAY. THE POUNDING SURF WILL RESULT IN BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT...ESPECIALLY AT TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER MIDNIGHT TONIGHT AND SHORTLY AFTER NOON TOMORROW. THE THREAT IS GREATEST FOR THE NORTHEASTERN COAST OF PALM BEACH COUNTY. LARGE BREAKING WAVES OF AT LEAST TEN FEET ARE LIKELY. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH... SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. $$ FLZ172-173-310900- /O.CON.KMFL.SU.Y.0004.000000T0000Z-071031T2200Z/ /O.CON.KMFL.CF.A.0002.000000T0000Z-071031T2200Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 449 PM EDT TUE OCT 30 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... ...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 35 MPH RANGE...DEVELOPING SEAS TO NEAR 12 FEET NEAR SHORE...AND A SMALL NORTHEAST SWELL WILL CONTINUE TO AFFECT PORTIONS OF THE BROWARD AND MIAMI-DADE COUNTY COAST THROUGH WEDNESDAY. THIS WILL RESULT IN A ROUGH SURF ALONG THE BROWARD AND MIAMI-DADE COUNTY BEACHES THROUGH WEDNESDAY. THE POUNDING SURF WILL RESULT IN SOME BEACH EROSION WITH MINOR COASTAL FLOODING ALONG THE IMMEDIATE BEACH FRONT POSSIBLE... ESPECIALLY AT TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER MIDNIGHT TONIGHT AND SHORTLY AFTER NOON TOMORROW. LARGE BREAKING WAVES OF AT LEAST TEN FEET ARE POSSIBLE. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH...SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. $$ 70/DD
000 WHUS42 KMFL 310156 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 956 PM EDT TUE OCT 30 2007 FLZ168-310900- /O.CON.KMFL.CF.W.0002.000000T0000Z-071031T2200Z/ COASTAL PALM BEACH- 956 PM EDT TUE OCT 30 2007 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE...SEAS TO NEAR 12 FEET NEAR SHORE...AND AN INCREASING EAST TO NORTHEAST SWELL WILL RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES THROUGH WEDNESDAY. THE POUNDING SURF WILL RESULT IN BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT...ESPECIALLY AT TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER MIDNIGHT TONIGHT AND SHORTLY AFTER NOON TOMORROW. THE THREAT IS GREATEST FOR THE NORTHEASTERN COAST OF PALM BEACH COUNTY. EXTREME BEACH EROSION HAS ALREADY BEEN REPORTED ACROSS COASTAL PALM BEACH COUNTY...AND PARTICULARLY ON SINGER ISLAND AND NEAR JUPITER...WHERE ANOTHER BUILDING BEACH PARK BUILDING MAY BE LOST OVERNIGHT. LARGE BREAKING WAVES OF AT LEAST TEN FEET ARE LIKELY. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH... SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. $$ FLZ172-173-310900- /O.CON.KMFL.SU.Y.0004.000000T0000Z-071031T2200Z/ /O.CON.KMFL.CF.A.0002.000000T0000Z-071031T2200Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 956 PM EDT TUE OCT 30 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... ...COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. A COASTAL FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE...DEVELOPING SEAS TO NEAR 12 FEET NEAR SHORE...AND A SMALL NORTHEAST SWELL WILL CONTINUE TO AFFECT PORTIONS OF THE BROWARD AND MIAMI-DADE COUNTY COAST THROUGH WEDNESDAY. THIS WILL RESULT IN A ROUGH SURF ALONG THE BROWARD AND MIAMI-DADE COUNTY BEACHES THROUGH WEDNESDAY. THE POUNDING SURF WILL RESULT IN SOME BEACH EROSION WITH MINOR COASTAL FLOODING ALONG THE IMMEDIATE BEACH FRONT POSSIBLE... ESPECIALLY AT TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER MIDNIGHT TONIGHT AND SHORTLY AFTER NOON TOMORROW. LARGE BREAKING WAVES OF AT LEAST TEN FEET ARE POSSIBLE. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH...SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. $$ 70/DD
000 WHUS42 KMFL 310915 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 515 AM EDT WED OCT 31 2007 FLZ172-173-312300- /O.CAN.KMFL.CF.A.0002.000000T0000Z-071031T2200Z/ /O.EXT.KMFL.SU.Y.0004.000000T0000Z-071101T1000Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 515 AM EDT WED OCT 31 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... ...COASTAL FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE COASTAL FLOOD WATCH. THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT THURSDAY. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE...SEAS OF UP TO 10 FEET NEAR SHORE...AND A SMALL TO MODERATE NORTHEAST SWELL WILL CONTINUE TO RESULT IN A HIGH SURF AFFECTING PORTIONS OF THE BROWARD AND MIAMI- DADE COUNTY COASTS THROUGH WEDNESDAY NIGHT DESPITE THE FACT THAT WINDS WILL BEGIN TO SLOWLY SUBSIDE AND BECOME MORE NORTHERLY LATE TONIGHT.. THE GREATEST THREAT WILL CONTINUE TO BE FOR THE BROWARD BEACHES. THE POUNDING SURF WILL RESULT IN BEACH EROSION WITH SOME MINOR COASTAL FLOODING ALONG THE IMMEDIATE BEACH FRONT POSSIBLE. ALTHOUGH THE GREATEST POTENTIAL EXISTS AROUND THE TIME OF HIGH TIDES EARLY IN THE AFTERNOON AND SHORTLY AFTER MIDNIGHT TONIGHT...THE THREAT WILL EXIST THROUGHOUT THE DAY AND TONIGHT DUE TO THE STRONG ONSHORE FLOW ALSO. LARGE BREAKING WAVES OF UP TO TEN FEET ARE POSSIBLE. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH...SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. THOSE GOING TO THE BEACH SHOULD HEED THE ADVICE OF LIFEGUARDS... AND AVOID GOING INTO THE SURF AT UNGUARDED BEACHES. $$ FLZ168-312300- /O.EXT.KMFL.CF.W.0002.000000T0000Z-071101T1000Z/ COASTAL PALM BEACH- 515 AM EDT WED OCT 31 2007 ...COASTAL FLOOD WARNING NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... THE COASTAL FLOOD WARNING IS NOW IN EFFECT UNTIL 6 AM EDT THURSDAY. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE...SEAS TO NEAR 10 TO 15 FEET NEAR SHORE...AND A MODERATE TO LARGE NORTHEAST SWELL WILL CONTINUE TO RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES THROUGH WEDNESDAY NIGHT DESPITE THE FACT THAT WINDS WILL BEGIN TO SLOWLY SUBSIDE AND BECOME MORE NORTHERLY LATE TONIGHT. THE POUNDING SURF WILL CONTINUE TO RESULT IN EXTREME BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT. ALTHOUGH THE PROBLEM WILL BE WORST AROUND TIMES OF HIGH TIDE WHICH WILL BE SHORTLY AFTER NOON TODAY AND SHORTLY AFTER MIDNIGHT TONIGHT...THEY WILL BE ONGOING THROUGHOUT THE DAY TODAY AND TONIGHT DUE TO THE STRONG ONSHORE FLOW. THE THREAT WILL BE GREATEST ACROSS THE NORTHEASTERN COAST OF PALM BEACH COUNTY. EXTREME BEACH EROSION HAS ALREADY BEEN REPORTED ACROSS COASTAL PALM BEACH COUNTY...AND PARTICULARLY ON SINGER ISLAND AND NEAR JUPITER. LARGE BREAKING WAVES OF AT LEAST TEN FEET OR HIGHER ARE LIKELY. IN ADDITION TO THE ROUGH SURF...STRONG RIP CURRENTS WILL CONTINUE. AS SUCH... SWIMMING IS NOT ADVISED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. HEED THE ADVISE OF THE BEACH PATROL. $$ PS
000 WHUS42 KMFL 312156 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 556 PM EDT WED OCT 31 2007 FLZ168-011000- /O.CON.KMFL.CF.W.0002.000000T0000Z-071101T1000Z/ COASTAL PALM BEACH- 556 PM EDT WED OCT 31 2007 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR COASTAL PALM BEACH COUNTY UNTIL 6 AM EDT THURSDAY. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE, SEAS TO NEAR 10 TO 15 FEET NEAR SHORE, AND A MODERATE TO LARGE NORTHEAST SWELL WILL CONTINUE TO RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES THROUGH WEDNESDAY NIGHT DESPITE THE FACT THAT WINDS WILL BEGIN TO SLOWLY SUBSIDE AND BECOME MORE NORTHERLY LATE TONIGHT. THE POUNDING SURF WILL CONTINUE TO RESULT IN EXTREME BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT ESPECIALLY AROUND THE TIMES OF HIGH TIDE. HIGH TIDES THROUGH THURSDAY ALONG THE PALM BEACH COUNTY COASTLINE WILL BE FROM MIDNIGHT TO 3 AM EDT AND AGAIN FROM 1 PM TO 4 PM ON THURSDAY. THE THREAT WILL BE GREATEST ACROSS THE NORTHEASTERN COAST OF PALM BEACH COUNTY FROM RIVIERA BEACH NORTH TO JUPITER. EXTREME BEACH EROSION HAS ALREADY BEEN REPORTED ACROSS COASTAL PALM BEACH COUNTY, PARTICULARLY ON SINGER ISLAND, NEAR JUPITER, AND NEAR LANTANA. LARGE BREAKING WAVES OF AT LEAST TEN FEET OR HIGHER ARE LIKELY. IN ADDITION TO THE ROUGH SURF, STRONG RIP CURRENTS WILL CONTINUE. AS A RESULT, SWIMMING OR SURFING IS STRONGLY DISCOURAGED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. HEED THE ADVICE OF THE BEACH PATROL. $$ FLZ172-173-011000- /O.CON.KMFL.SU.Y.0004.000000T0000Z-071101T1000Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 556 PM EDT WED OCT 31 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE, SEAS OF UP TO 10 FEET NEAR SHORE, AND A MODERATE NORTHEAST SWELL WILL CONTINUE TO RESULT IN A HIGH SURF AND RESULTING BEACH EROSION ALONG THE BROWARD AND MIAMI- DADE COUNTY COASTS THROUGH WEDNESDAY NIGHT. THE GREATEST THREAT WILL CONTINUE TO BE FOR THE BROWARD BEACHES DIMINISHING SOMEWHAT FARTHER SOUTH ACROSS MIAMI- DADE COUNTY BEACHES. THE POUNDING SURF WILL RESULT IN BEACH EROSION WITH SOME MINOR COASTAL FLOODING ALONG THE IMMEDIATE BEACH FRONT POSSIBLE ESPECIALLY AROUND THE TIMES OF HIGH TIDE. THE TIMES OF HIGH TIDE ALONG THE BROWARD AND MIAMI-DADE COASTLINE WILL BE FROM MIDNIGHT UNTIL ABOUT 3 AM EDT AND AGAIN FROM 1 TO 4 PM ON THURSDAY. LARGE BREAKING WAVES OF UP TO TEN FEET ARE POSSIBLE. IN ADDITION TO THE ROUGH SURF, STRONG RIP CURRENTS WILL CONTINUE. AS A RESULT SWIMMING OR SURFING IS STRONGLY DISCOURAGED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. HEED THE ADVICE OF THE BEACH PATROL. $$
000 WHUS42 KMFL 011011 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 611 AM EDT THU NOV 1 2007 FLZ168-011815- /O.EXP.KMFL.CF.W.0002.000000T0000Z-071101T1000Z/ /O.NEW.KMFL.CF.W.0003.071101T1011Z-071101T2200Z/ COASTAL PALM BEACH- 611 AM EDT THU NOV 1 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE COASTAL FLOOD WARNING IS NO LONGER IN EFFECT. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE... SEAS TO NEAR 10 TO 15 FEET NEAR SHORE... AND A MODERATE TO LARGE NORTHEAST SWELL WILL CONTINUE TO RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES THROUGH THIS EVENING. THE POUNDING SURF WILL CONTINUE TO RESULT IN EXTREME BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT ESPECIALLY AROUND THE TIMES OF HIGH TIDE. HIGH TIDES TODAY WILL BE FROM MIDNIGHT TO 3 PM EDT. THE THREAT WILL BE GREATEST ACROSS THE NORTHEASTERN COAST OF PALM BEACH COUNTY FROM RIVIERA BEACH NORTH TO JUPITER. EXTREME BEACH EROSION HAS ALREADY BEEN REPORTED ACROSS COASTAL PALM BEACH COUNTY... PARTICULARLY ON SINGER ISLAND... NEAR JUPITER... AND NEAR LANTANA. LARGE BREAKING WAVES OF AT LEAST TEN FEET OR HIGHER ARE LIKELY. IN ADDITION TO THE ROUGH SURF... STRONG RIP CURRENTS WILL CONTINUE. AS A RESULT... SWIMMING OR SURFING IS STRONGLY DISCOURAGED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. HEED THE ADVICE OF THE BEACH PATROL. WIND ARE FORECAST TO BECOME MORE NORTHERLY TONIGHT WHICH MEANS CONDITIONS WILL BEGIN TO IMPROVE. $$ FLZ172-173-011115- /O.EXP.KMFL.SU.Y.0004.000000T0000Z-071101T1000Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 611 AM EDT THU NOV 1 2007 ...HIGH SURF ADVISORY HAS EXPIRED... THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. IT HAS BEEN REPLACED WITH A TROPICAL STORM WARNING. $$
000 WHUS42 KMFL 011136 CCA CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 735 AM EDT THU NOV 1 2007 FLZ168-011815- /O.EXP.KMFL.CF.W.0002.000000T0000Z-071101T1000Z/ /O.COR.KMFL.CF.W.0003.071101T1011Z-071101T2200Z/ COASTAL PALM BEACH- 735 AM EDT THU NOV 1 2007 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A COASTAL FLOOD WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE COMBINATION OF GUSTY NORTHEAST WINDS IN THE 25 TO 40 MPH RANGE... SEAS TO NEAR 10 TO 15 FEET NEAR SHORE... AND A MODERATE TO LARGE NORTHEAST SWELL WILL CONTINUE TO RESULT IN A ROUGH SURF ALONG THE PALM BEACH COAST BEACHES THROUGH THIS EVENING. THE POUNDING SURF WILL CONTINUE TO RESULT IN EXTREME BEACH EROSION AND MINOR COASTAL FLOODING OF STRUCTURES ALONG THE BEACH FRONT ESPECIALLY AROUND THE TIMES OF HIGH TIDE. HIGH TIDES TODAY WILL BE FROM MIDNIGHT TO 3 PM EDT. THE THREAT WILL BE GREATEST ACROSS THE NORTHEASTERN COAST OF PALM BEACH COUNTY FROM RIVIERA BEACH NORTH TO JUPITER. EXTREME BEACH EROSION HAS ALREADY BEEN REPORTED ACROSS COASTAL PALM BEACH COUNTY... PARTICULARLY ON SINGER ISLAND... NEAR JUPITER... AND NEAR LANTANA. LARGE BREAKING WAVES OF AT LEAST TEN FEET OR HIGHER ARE LIKELY. IN ADDITION TO THE ROUGH SURF... STRONG RIP CURRENTS WILL CONTINUE. AS A RESULT... SWIMMING OR SURFING IS STRONGLY DISCOURAGED. LARGE BREAKING WAVES CAN QUICKLY SWEEP ONSHORE AND CATCH PEOPLE OFF GUARD. HEED THE ADVICE OF THE BEACH PATROL. WIND ARE FORECAST TO BECOME MORE NORTHERLY TONIGHT WHICH MEANS CONDITIONS WILL BEGIN TO IMPROVE. $$ FLZ172-173-011115- /O.EXP.KMFL.SU.Y.0004.000000T0000Z-071101T1000Z/ COASTAL BROWARD-COASTAL MIAMI DADE- 735 AM EDT THU NOV 1 2007 ...HIGH SURF ADVISORY HAS EXPIRED... THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. IT HAS BEEN REPLACED WITH A TROPICAL STORM WARNING. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Oct 30, 5:38 AM EDT, 26 minutes earlier.
Area forecast discussion, Oct 30, 5:38 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
538 AM EDT TUE OCT 30 2007
.DISCUSSION...T.S. NOEL IS CURRENTLY MOVING ALONG THE NORTHERN NEAR
SHORE COASTAL WATERS OF EASTERN CUBA ACCORDING TO RADAR AND IR SAT PIX.
IT IS TO THE LEFT OF TRACK AND HOPE ITS ONLY A WOBBLE TO THE LEFT.
WITH THE TRACK AT 5 AM, THE CLOSEST IT GETS TO OUR SOUTHEAST COAST
IS 140 MILES. NEVERTHELESS, IT WILL CONTINUE QUITE WINDY THROUGH AT
LEAST WEDNESDAY NIGHT BETWEEN THE HIGH OVER THE MID ATLANTIC STATES
AND THE STORM TO THE SOUTHEAST. A SLOWLY DEEPENING SHORT WAVE COMING
SOUTHEAST FROM THE LOWER MISSISSIPPI VALLEY REGION SHOULD PICK UP
THE STORM AND START TO RECURVE IT NORTHEAST WEDNESDAY. WE WILL START A
SLEW OF PRODUCTS ON THIS PACKAGE WHICH INCLUDES: A COASTAL FLOOD
WARNING FOR PALM BEACH COUNTY, A HIGH SURF ADVISORY EXTENDED DOWN
THROUGH MIAMI-DADE COUNTY, A GALE WARNING FOR THE ATLANTIC AND
BAY, A WIND ADVISORY TODAY FOR ALL OF SOUTHEAST METRO AND COASTAL
ZONES AND A COASTAL FLOOD WATCH FOR BROWARD AND MIAMI-DADE COUNTY.
IN ANY CASE, WHEN THIS TROPICAL SYSTEM PASSES TO OUR NORTHEAST, THE
FRONT OVER CENTRAL FLORIDA WILL MOVE SOUTHWARD AND PASS THROUGH
SOUTH FLORIDA SOMETIME FRIDAY. THE EFFECTS WE WILL FEEL WILL BE A
MUCH LOWER CHANCE OF RAIN, A FEW DEGREES COOLER ON THE TEMPERATURES
AND THE DEW POINTS WILL BE LOWER FOR A CHANGE. HOPEFULLY THIS WILL
BE THE START OF THE DRY SEASON
&&
.AVIATION...STRONG NERLY FLOW WILL PICK UP THROUGH THE FORECAST PERIOD
BEGINNING BY MID TO LATE MORNING HOURS TODAY. THESE WINDS WILL
BRING IN SCT SHRA FROM THE ATLANTIC WATERS FROM TIME TO TIME.
STRONGER WINDS RESIDE JUST ABOVE THE SURFACE...WITH SPEEDS OF
AROUND 25 TO 35 KNOTS WITHIN 2000 FEET OF THE SURFACE. THESE WINDS
WILL MIX DOWN DURING THE DAY AND EVEN MORE SO IN ANY SHOWERS
MOVING ACROSS THE AREA. OUTSIDE OF THE STRONG WINDS...VFR
CONDITIONS SHOULD PREVAIL MOST OF THE TIME OUTSIDE ANY PASSING
SHOWERS.
&&
.MARINE...NORTHEAST WINDS WILL INCREASE A LITTLE MORE AS THE STORM
GETS CLOSER. THE HIGHEST WINDS WILL BE NORTHEAST 30 TO 35 KNOTS
OVER THE SOUTHERN GULF STREAM WATERS WEDNESDAY NIGHT. WIND GUSTS
WILL EASILY BE AT GALE FORCE AT TIMES THROUGH WEDNESDAY NIGHT.
SEAS WILL START OUT AT 12 TO 14 FEET OVER THE GULF STREAM TODAY
AND BUILD TO 16 TO 19 FEET BY WEDNESDAY NIGHT AND THEN START TO
SUBSIDE THURSDAY ON. RAISED THE SWELL HEIGHT OVER THE BROWARD
WATERS TO 5 FEET TONIGHT.
&&
.FIRE WEATHER...NO CONCERNS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 84 80 85 77 / 40 50 60 30
FORT LAUDERDALE 84 80 85 77 / 30 50 60 20
MIAMI 86 80 86 77 / 30 50 60 20
NAPLES 88 73 87 73 / 30 30 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON
FOR FLZ067-FLZ071-FLZ073.
WIND ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR FLZ068-FLZ072-FLZ074-
FLZ168-FLZ172-FLZ173-FLZ174.
COASTAL FLOOD WARNING UNTIL 6 PM EDT WEDNESDAY FOR FLZ168.
HIGH SURF ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR FLZ172-FLZ173.
COASTAL FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR FLZ172-
FLZ173.
AM...GALE WARNING UNTIL 6 PM EDT WEDNESDAY FOR AMZ630-AMZ650-AMZ651-
AMZ670-AMZ671.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ610.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR GMZ656-GMZ657-
GMZ676.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...52/PSHazardous weather outlook, Oct 29, 8:20 PM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 820 PM EDT MON OCT 29 2007 FLZ063-066>075-168-172>174-301000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 820 PM EDT MON OCT 29 2007 ...HIGH WIND WATCH EAST HALF TUESDAY EVENING THROUGH WEDNESDAY EVENING... ...HIGH RISK OF RIP CURRENTS EAST COAST THROUGH WEDNESDAY... ...INCREASINGLY ROUGH WINDS AND SEAS LOCAL WATERS THROUGH MID WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: NORTHEAST TO EAST WINDS NEAR 20 MPH WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE PALM BEACH, BROWARD AND MIAMI- DADE COUNTY BEACHES THROUGH TONIGHT. STRONG RIP CURRENTS HAVE BEEN REPORTED EACH OF THE PAST SEVERAL DAYS, AND CONDITIONS WILL REMAIN FAVORABLE FOR THEIR FORMATION TONIGHT. THUNDERSTORMS: THERE IS A SLIGHT RISK OF LIGHTNING ACROSS SOUTH FLORIDA THIS EVENING IF A FEW THUNDERSTORMS CAN DEVELOP. WAVES: OVER THE ATLANTIC WATERS, SEAS WILL BUILD TO 9 TO 11 FEET TONIGHT. THIS WILL CAUSE ROUGH MARINE CONDITIONS AS WELL AS HIGH SURF ALONG THE COAST, ESPECIALLY ALONG THE PALM BEACH COUNTY COAST. OVER THE GULF WATERS, SEAS WILL BUILD TO 7 FEET OVER THE OUTER WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TROPICAL STORM NOEL NEAR NORTHEASTERN CUBA IS FORECAST TO MOVE NORTHWEST AND PASS THROUGH THE SOUTHEASTERN AND WEST CENTRAL BAHAMAS TONIGHT THROUGH WEDNESDAY NIGHT. ALL PERSONS IN MAINLAND SOUTH FLORIDA ARE URGED TO FOLLOW THE PROGRESS OF NOEL THE NEXT FEW DAYS. REGARDLESS OF THE FUTURE TRACK AND STRENGTH OF NOEL, NORTHEAST WINDS ARE EXPECTED TO BECOME QUITE BRISK OVER MUCH OF SOUTH FLORIDA TUESDAY AND THROUGH AT LEAST WEDNESDAY AS A RESULT OF A STRONG PRESSURE GRADIENT BETWEEN NOEL AND HIGH PRESSURE OVER THE MID ATLANTIC STATES. THE STRONGEST WINDS WILL BE FELT OVER THE EASTERN HALF OF SOUTH FLORIDA, WHERE SUSTAINED WINDS OF AT LEAST 40 MPH WITH GUSTS OVER 50 MPH WILL BE POSSIBLE LATE TUESDAY THROUGH WEDNESDAY. A HIGH WIND WATCH HAS BEEN ISSUED FOR PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES FOR TUESDAY EVENING THROUGH WEDNESDAY EVENING AS A RESULT. THESE WINDS WILL PRODUCE VERY ROUGH SEAS AND HAZARDOUS CONDITIONS OVER THE COASTAL WATERS. IN ADDITION, HIGH SURF AND BEACH EROSION ARE LIKELY ALONG THE ENTIRE EAST COAST TUESDAY INTO WEDNESDAY. VERY STRONG RIP CURRENTS WILL ALSO BE LIKELY UNDER THESE CONDITIONS FOR THE NEXT SEVERAL DAYS. WINDS ARE EXPECTED TO GRADUALLY DECREASE THURSDAY INTO NEXT WEEKEND, WITH SEAS SLOWLY SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 8:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 29, 10:04 PM EDT | Special Marine Warning | MFL | 116 min | |
| Oct 29, 11:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| Oct 30, 5:33 AM EDT | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 48 hr |
| Oct 30, 6:04 AM EDT | Coastal Flood Watch | MFL | Broward, Miami-Dade | 23 hr |
| Oct 30, 6:04 AM EDT | Coastal Flood Warning | MFL | Palm Beach | 48 hr |
| Oct 30, 4:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 30, 4:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Oct 30, 6:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Oct 30, 6:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
Nearby
High Surf Advisories in Florida, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.